System dynamics approach for quantitative risk allocation

Nasirzadeh, Farnad, Khanzadi, M and Rezaie, M 2013, System dynamics approach for quantitative risk allocation, International journal of industrial engineering and production research, vol. 24, no. 3, pp. 237-246.

Attached Files
Name Description MIMEType Size Downloads

Title System dynamics approach for quantitative risk allocation
Author(s) Nasirzadeh, Farnad
Khanzadi, M
Rezaie, M
Journal name International journal of industrial engineering and production research
Volume number 24
Issue number 3
Start page 237
End page 246
Total pages 10
Publisher Iran University of Science & Technology
Place of publication Tehran, Iran
Publication date 2013-09
ISSN 2008-4889
Keyword(s) modeling
risk allocation
simulation
system dynamics
Language eng
HERDC Research category CN.1 Other journal article
ERA Research output type X Not reportable
Copyright notice ©2013, IUST Publication
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106484

Document type: Journal Article
Collection: School of Architecture and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 49 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Thu, 22 Feb 2018, 11:57:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.